# SDR 2007UALA03137

- Difficulty date: August 11, 2007
- Submitted: August 14, 2007
- Operation: Air carrier
- Aircraft: N351UA
- Make and model: Boeing 737322
- Aircraft serial: 24319
- Aircraft time: 54,549 hours, 30,174 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMERGENCY OVERWING LIGHT, AFT OF LEFT WING TRAILING EDGE ON SIDE OF FUSELAGE INOP.  RELAMPED OVERWING LIGHT.
